# SDR A6WA201140549

- Difficulty date: May 11, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 36 CLIP IS CRACKED.  REMOVED UNSERVICEABLE CLIP AND REPLACED WITH SERVICEABLE CLIP IAW REO 601R-53-41-059.
